EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1995, volume 58, articles 2

Absolute continuity of one-sided random translations pp. 187-204 Downloads
Hiroshi Sato and Masakazu Tamashiro
On the first passage times for Markov processes with monotone convex transition kernels pp. 205-216 Downloads
Haijun Li and Moshe Shaked
On the law of the iterated logarithm for canonical U-statistics and processes pp. 217-245 Downloads
Miguel A. Arcones and Evarist Giné
The blockwise bootstrap for general empirical processes of stationary sequences pp. 247-265 Downloads
Peter Bühlmann
The Csörgo-Révész modulus of non-differentiability of iterated Brownian motion pp. 267-279 Downloads
Y. Hu and Z. Shi
Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients pp. 281-292 Downloads
Xuerong Mao
Constructing quantum measurement processes via classical stochastic calculus pp. 293-317 Downloads
A. Barchielli and A. S. Holevo
Multiplicative functionals of Lévy processes pp. 319-327 Downloads
Jiangang Ying
Remarques sur l'ergodicité des algorithmes de recuit simulé sur un graphe pp. 329-360 Downloads
Laurent Miclo

1995, volume 58, articles 1

On moduli of continuity for local times of Gaussian processes pp. 1-21 Downloads
Miklós Csörgo, Zheng-Yan Lin and Qi-Man Shao
On large deviations of empirical measures for stationary Gaussian processes pp. 23-34 Downloads
Wlodzimierz Bryc and Amir Dembo
Quite weak Bernoulli with exponential rate and percolation for random fields pp. 35-55 Downloads
Robert M. Burton and Jeffrey E. Steif
Implicit scheme for quasi-linear parabolic partial differential equations perturbed by space-time white noise pp. 57-72 Downloads
István Gyöngy and David Nualart
Occupation time distributions for Lévy bridges and excursions pp. 73-89 Downloads
P. J. Fitzsimmons and R. K. Getoor
Upper and lower classes for 2 - and p-norms of Brownian motion and norms of [alpha]-stable motion pp. 91-103 Downloads
J. M. P. Albin
Ladder height distributions with marks pp. 105-119 Downloads
Søren Asmussen and Volker Schmidt
On the typical level crossing time and path pp. 121-137 Downloads
Harri Nyrhinen
Excursions of the workload process in G/GI/1 queues pp. 139-154 Downloads
Fabrice M. Guillemin and Ravi R. Mazumdar
Invariance principles for semi-stationary sequence of linear processes and applications to ARMA process pp. 155-172 Downloads
B. Truong-Van
Ergodic theorems for transient one-dimensional diffusions pp. 173-185 Downloads
K. B. Athreya and A. P. N. Weerasinghe

1995, volume 57, articles 2

Large deviations: From empirical mean and measure to partial sums process pp. 191-224 Downloads
Amir Dembo and Tim Zajic
Formule de Green, lacet brownien plan et aire de Lévy pp. 225-245 Downloads
Wendelin Werner
Nonlinear master equation of multitype particle systems pp. 247-271 Downloads
Shui Feng
The Benes equation and stochastic calculus of variations pp. 273-284 Downloads
L. Decreusefond and A. S. Üstünel
Limit theory and bootstrap for explosive and partially explosive autoregression pp. 285-304 Downloads
Somnath Datta
Local asymptotic quadraticity of stochastic process models based on stopping times pp. 305-317 Downloads
Harald Luschgy
The lifetime of conditioned diffusions associated with some degenerate elliptic operators pp. 319-337 Downloads
Ping Gao
Markov branching processes regulated by emigration and large immigration pp. 339-359 Downloads
Anyue Chen and Eric Renshaw

1995, volume 57, articles 1

Compactness in the theory of large deviations pp. 1-10 Downloads
George L. O'Brien and Wim Vervaat
On pathwise stochastic integration pp. 11-18 Downloads
Rajeeva L. Karandikar
The favorite point of a Poisson process pp. 19-38 Downloads
Davar Khoshnevisan and Thomas M. Lewis
Limit theorems for stable processes with application to spectral density estimation pp. 39-71 Downloads
Tailen Hsing
Quasilinear stochastic elliptic equations with reflection pp. 73-82 Downloads
David Nualart and Samy Tindel
Stopping and set-indexed local martingales pp. 83-98 Downloads
B. Gail Ivanoff and Ely Merzbach
The contact process on a tree: Behavior near the first phase transition pp. 99-112 Downloads
C. Chris Wu
Green formulas in anticipating stochastic calculus pp. 113-148 Downloads
Rosario Delgado and Marta Sanz-Solé
Synthetic replication of American contingent claims when portfolios are constrained pp. 149-165 Downloads
Indrajit Bardhan
Bahadur-Kiefer representations for GM-estimators in autoregression models pp. 167-189 Downloads
Hira L. Koul and Zhiwei Zhu

1995, volume 56, articles 2

Critical length for semi-oriented bootstrap percolation pp. 185-205 Downloads
T. S. Mountford
Functionals of infinitely divisible stochastic processes with exponential tails pp. 207-231 Downloads
Michael Braverman and Gennady Samorodnitsky
Necessary conditions for the existence of conditional moments of stable random variables pp. 233-246 Downloads
Renata Cioczek-Georges and Murad S. Taqqu
Utility maximization with partial information pp. 247-273 Downloads
Peter Lakner
A modified bootstrap for branching processes with immigration pp. 275-294 Downloads
Somnath Datta and T. N. Sriram
Convergence of independent particle systems pp. 295-305 Downloads
John R. Hoffman and Jeffrey S. Rosenthal
Estimation of variance of partial sums of an associated sequence of random variables pp. 307-319 Downloads
Magda Peligard and Ram Suresh
Factorial moment expansion for stochastic systems pp. 321-335 Downloads
B. Blaszczyszyn
Stochastic Volterra equations with singular kernels pp. 337-349 Downloads
W. George Cochran, Jung-Soon Lee and Jürgen Potthoff
A note on the relationship between the rate functions for stationary dependent random sequences in [tau]-topology and the relative entropy pp. 351-355 Downloads
Yijun Hu

1995, volume 56, articles 1

Chaos expansions of double intersection local time of Brownian motion in and renormalization pp. 1-34 Downloads
Peter Imkeller, Victor Perez-Abreu and Josep Vives
Conditions equivalent to consistency of approximate MLE's for stochastic processes pp. 35-56 Downloads
Igor Vajda
Limit theorems for multitype epidemics pp. 57-75 Downloads
Håkan Andersson and Boualem Djehiche
Stationary regimes for inventory processes pp. 77-86 Downloads
Indrajit Bardhan and Karl Sigman
A key limit theorem for critical branching processes pp. 87-100 Downloads
Serik Sagitov
Infinite divisibility of sub-stable processes. Part I. geometry of sub-spaces of L[alpha]-space pp. 101-116 Downloads
Jolanta K. Misiewicz
On the maximum entropy principle for a class of stochastic processes pp. 117-132 Downloads
Benedikt Horsthemke and Markus Rüttermann
Sur l'approximation de la distribution stationnaire d'une chaîne de Markov stochastiquement monotone pp. 133-149 Downloads
F. Simonot
Moment bounds for mixing random variables useful in nonparametric function estimation pp. 151-158 Downloads
Dennis D. Cox and Tae Yoon Kim
Vector-valued Markov decision processes and the systems of linear inequalities pp. 159-169 Downloads
Kazuyoshi Wakuta
Extremes and clustering of nonstationary max-AR(1) sequences pp. 171-184 Downloads
M. T. Alpuim, N. A. Catkan and J. Hüsler
Page updated 2025-04-03